# SDR SWIA200515771

- Difficulty date: June 13, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 4,783 hours, 4,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS COMPARTMENT STA 280 LBL 9 INBD FRAME CLIP CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED NEW FRAME CLIP IAW CRJ200 SRM 51-42-06 AND 51-42-21.
